# SDR WX0A2016031173101

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 57,604 hours, 32,582 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 1173T191
- Part serial: 12149
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

NO PAXS IN FLIGHT, FERRY FLIGHT.  PACKS SHUT DOWN INFLIGHT, LOST PRESSURIZATION, INITIATED RAPID DECENT.  HOWEVER AT 14,000 FT CABIN ALT THE PX O2 MASKS DEPLOYED.  LT PACK SHOWS 14 PSI AT CRUISE POWER, EVEN WHEN PACK IS OFF.  REF WO 290982 ITEMS 1 & 3 FOR TROUBLESHOOTING OF THE ABOVE DISCREPANCY.  ISSUES WERE FOUND WITH THE RT PACK INLET TEMP SENSOR WIRE, BROKEN PLUG FOR THIS SENSOR WAS REPINNED.  ISSUES WERE ALSO FOUND WITH RT PACK COMPRESSOR DISCHARGE CONNECTOR BEING LOOSE.  REPLACED CONNECTOR IAW SWPM 20-31-00 & PACK COMP DISCHARGE TEMP SENSOR IAW MM 21-31-05.  OPERATIONS CHECKED GOOD.  A SINGLE PACK CONFIDENCE CHECK WAS PERFORMED REF WO 290982, CONFIDENCE PASSED.  ACFT IS OK FOR RTS.
